MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421573
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
End user is a 70-yr old female, reports '1/2 inch live darker colored live worms found in packaging of catheters' in (b)(6) (lot # unknown) and in (b)(6) (lot# available).End user who has been using this product for 4 yrs, gets 5 boxes monthly.She said she first noticed this concern in a shipment in (b)(6) of this year and then earlier this week in a box.She said the worms she could see through the packaging in both cases and looked to be the same kind/ species of worm as they were the "same form".They are long (about half an inch) and slender and "looked like a little worm" seen through the packaging.She did not see any holes on any of the packaging at all/ all was intact and per her description it looked like the worms were packaged inside the sealed catheter packaging.She mentioned the worms she saw in june looked to be alive as they were wiggling and darker in color compared to the dead worm which was lighter beige in color she found in august.She did not use any of these but was able to note the lot number on that catheter prior to discarding it.Photos were provided.This report captures malfunction observed in the august delivery.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated as a type 2 case.No photo has been received to this complaint.A batch record review was conducted resulting in the following: urinary catheter in question was manufactured under sap material id 1713720 - gentlecath glide fem ch14 and manufacturing lot#5a00313 in amount (b)(4) pieces in center c2 on the packaging machine p006.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot# 5a00313.No another complaint has been registered to this lot and malfunction code "uca-pmc09.02 foreign matter within product".No nonconformity related to the issue reported had been registered during the sterilization process of the mentioned lot.According to g905704 v.30.0, point 5.11.16 ¿ peelpack without foreign matters.Visual inspection is recorded on g905704 form 3.During the production of lot# 5a00313, all tests have been carried out, and no discrepancies were found.According to sec.5.20.4 quality assistant ¿ products and components in all peelpacks in the inner box are present and in compliance with the job ticket and are not damaged.Visual inspection is recorded on g905016 form 2.Final check of inner boxes and products is provided according to il s3, aql (b)(4) to inspect products in peelpacks.The potential root cause is product storage or transportation the percentage of affected pieces against lot is (b)(4).Affected quantity is within aql (b)(4).This issue will be monitored through crb and the post market product monitoring review process, (b)(4).Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22862413
Report Number3005778470-2025-00726
Device Sequence Number9339041
Product Code GBM
UDI-Device Identifier30768455143581
UDI-Public30768455143581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421573
Device Lot Number5A00313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/11/2025
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale